# SDR JJBA20140612004

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 32,946 hours, 45,393 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 HYD PX WENT TO ZERO IN FLIGHT & NR 1 ENG HYD PX LIGHT ILLUMINATED.  R & R NR 1 HYD PUMP.
